# SDR VNAA2013121200006

- Difficulty date: December 12, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 24,297 hours, 24,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN APPROXIMATE 6 INCH SECTION OF FLOOR LEVEL EMERGENCY LIGHTS NOT WORKING.  MAINTENANCE INSPECTED, R & R FORWARD SECTION OF EMERGENCY FLOOR LIGHT STRIP AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
